# SDR EISA20010006

- Difficulty date: February 2, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- Aircraft time: 75,804 hours, 53,052 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support Fitting
- Part number: 65162211
- Condition: Damaged
- Location: Slat
- Component: Slat, Boeing
- Component part number: G11331
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND OUTBOARD TRACK SUPPORT HAS ELONGATED HOLE.  REAMED FITTING IAW SB 57-0134, ALODINED AND PRIMED IAW SRM 51-10-2.
